La Paz – Sun Island – La Paz

On this trip you will see the Great Lake Titikaka, will sail to Sun Island and do the beautiful hike from the South to the North part of the Island.  Two days for those wanting to enjoy entirely the Island and the beauty of the highest navigable lake in the world and learn about Aymara and Inka Cultures.

PROGRAMME

1st day.-07:15 A Tourist bus will pick you up from your Hotel. The guide will meet you on the Bus. The Bus picks people up from different Hotels until 8:15.

10:30 Arrive at Tiquina Strait. Here you will have to get off the Bus and cross the Strait on a boat. Your luggage will be on the Bus which will cross the Strait on a Ferry.

11:30 we will get on the bus again heading to Copacabana.

12:00 Arrive in Copacabana.

12:40 Lunch. We will leave your luggage in Copacabana at the place where we have lunch.

13:30 we’ll get on the boat to Sun Island.

15:00 upon arrival at the Island you will see the Inca Stairs which were created in order to reach the Inca Water Spring and then walk up to the Hotel which is almost on the top of the Island.

Once we get to the Hotel and after we check in we will have the option to go either to the view point or enjoy a beautiful sunset from the terraces of the Hotel which overlook the west side of the lake.

20:00 Dinner

2nd day.-  07:30 Breakfast.

08:00 Trekking (4 hrs). This beautiful walk to the North part of the island will allow you to see the lake from an impressive altitude, you will walk on a Pre Inca pavement to finally visit the Inca Labyrinth and its intricate passages to then have a short  walk to Challapampa where we will have a delicious lunch.

12:00 Lunch.

13:30 boat to the dock in the South side of the Island (1.5 hrs) to connect with the boat that will take us to Copacabana

15.00 Temple of the Sun

16:30 Boat to Copacabana

18:00 Free time to buy souvenirs or snacks before you get on the bus back to La Paz

18:30 Bus back to La Paz

22:00 Arrival in La Paz. Transfer to the Hotel.

If you want to spend the night in Copacabana on your own instead of coming back to La Paz, and then connect to Perú on the next day, we can arrange tickets for you to go to Puno 3 hrs, Cusco 10 hrs, Arequipa 11 hrs, Lima 26 hrs

Departures:

Daily departures.

Bookings with 2 days notice.

Group size:

23 people max.  01 min.

Including:

Transport: boats & buses, guide, meals 1 B- 2 L – 1 D, 1 night Hostel w/ private bathroom,

Not included:

Drinks, cigarettes, snacks, entrance fees 30 Bs, tips.

Price:   Nov to March

01 pax 140 usd
02 – 23 pax 110 usd p/person

 

W/connection to : Puno additional  5 usd
Arequipa additional 10 usd
Cuzco additional 10 usd
Lima additional 60 usd

BOOK THIS TOUR SET DEPARTURES CONTACT US